Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 1267954, 10 pages
http://dx.doi.org/10.1155/2016/1267954
Research Article

Global Exponential Stability of Periodic Solution for Neutral-Type Complex-Valued Neural Networks

Department of Mathematics, Huaiyin Normal University, Huaian, Jiangsu 223300, China

Received 24 April 2016; Accepted 11 August 2016

Academic Editor: Rigoberto Medina

Copyright © 2016 Song Guo and Bo Du. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Song Guo and Bo Du, “Global Exponential Stability of Periodic Solution for Neutral-Type Complex-Valued Neural Networks,” Discrete Dynamics in Nature and Society, vol. 2016, Article ID 1267954, 10 pages, 2016. https://doi.org/10.1155/2016/1267954.